MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH- AT ARTIS Q FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH- AT ARTIS Q FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848280
Medical Device Problem Codes Contamination (1120); Contamination /Decontamination Problem (2895); Unexpected/Unintended Radiation Output (4028)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis q floor system.The user reported that the foot switch pedal became stuck, and released x-rays.There is no report of impact to the state of health of any patient, or user involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
The investigation of the reported event was completed with the following results.The returned footswitch was examined in detail and it could be observed that the rotation axis of the teeterboard was polluted with a sticky substance.A detailed log file analysis showed that the footswitch was pressed for 88.6 seconds with a kerma of 0.1454 mgy.During this time the user was informed visually and acoustically of the activation.In addition, the operator manual contains instructions for cleaning and disinfection, as well as description of safety measures such as emergency stop button and location of the emergency stop button.The footswitch on the concerned units has been replaced by local service.Following the part replacement, the system recovered and works as intended.

Brand Name
ARTIS Q FLOOR
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH- AT
siemensstrasse 1
forchheim, germany 91301
GM  91301
MDR Report Key10683253
Report Number3004977335-2020-49910
Device Sequence Number14315239
Product Code OWB
UDI-Device Identifier04056869009971
UDI-Public04056869009971
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848280
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/07/2020
Supplement Date Received by Manufacturer11/30/2020
Initial Report FDA Received Date10/15/2020
Supplement Report FDA Received Date12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1